# SDR AALA20161213028

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 89,532 hours, 42,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: A C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AIR INTERRUPT, IND-DFW. EMERGENCY NOT DECLARED. LANDING UNEVENTFUL. DURING CLIMB THE PRESSURIZATION FLOW LIGHT ILLUMINATED AND AIRCRAFT WOULD NOT PRESSURIZE. MAINTENANCE FOUND THE RIGHT AIR CYCLE MACHINE DUCT DISCONNECTED. RECONNECTED DUCT IAW AMM 21-51-01. ACCOMPLISHED PRESSURIZATION DECAY AND RIGHT PACK OPERATIONAL CHECK IAW AMM 21-00-00. SYSTEM CHECKS NORMAL.
